# SDR SWAA2024050983407

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8808Q
- Make and model: Boeing 737-8
- Aircraft serial: 65440
- Aircraft time: 9,803 hours, 5,485 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE AFT FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT HAS A BLINKING RED LIGHT.<[01] R&R BATTERY PER M/M 25-64-00. OPS CHECKS OK.
